# SDR SWAA2025102114291

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP ON BS 500H FWD FACE AT LEVEL LBL 21 AT FWD CARGO COMPARTMENT.  REPLACED CLIP AND FASTENERS LOCATED BS 500H FWD FACE AT LEVEL LBL 21 AT FWD CARGO COMPARTMENT IAW. B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 124 REV-.
